# SDR QXEA200601700

- Difficulty date: June 26, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,816 hours, 28,614 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Dirty
- Location: Rudder Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2163, RUDDER PRESSURE CAUTION ILLUMINATED BELOW 140 KTS.  MAINTENANCE CLEANED CONTAMINATION FROM DUAL PRESSURE REGULATOR PRESSURE SWITCHES.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
